Please use this identifier to cite or link to this item:
|Title:||Global and uniform convergence of subspace correction methods for some convex optimization problems||Authors:||Tai, Xue Cheng
|Keywords:||DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis||Issue Date:||2002||Source:||Tai, X. C., & Xu, J. (2002). Global and uniform convergence of subspace correction methods for some convex optimization problems. Mathematics of Computation, 71(237), 105-124.||Series/Report no.:||Mathematics of computation||Abstract:||This paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.||URI:||https://hdl.handle.net/10356/91639
|ISSN:||0025-5718||DOI:||http://dx.doi.org/10.1090/S0025-5718-01-01311-4.||Rights:||Mathematics of Computation © copyright 2002 American Mathematical Society. The journal's website is located at www.ams.org/mcom/.||Fulltext Permission:||open||Fulltext Availability:||With Fulltext|
|Appears in Collections:||SPMS Journal Articles|
Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.